Aarhus University Seal / Aarhus Universitets segl

Arithmetic properties of series of reciprocals of algebraic integers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • S. B. Andersen, Department of Mathematics, Aarhus University, Ny Munkegade
  • ,
  • S. Kristensen

We obtain results bounding the degree of the series ∑n=1∞1/αn, where { αn} is a sequence of algebraic integers satisfying certain algebraic conditions and growth conditions. Our results extend results of Erdős, Hančl and Nair.

Original languageEnglish
JournalMonatshefte fur Mathematik
Volume190
Issue4
Pages (from-to)641-656
Number of pages16
ISSN0026-9255
DOIs
Publication statusPublished - Dec 2019

    Research areas

  • Algebraic integers, Infinite series, Irrationality, ZETA-FUNCTION, VALUES

See relations at Aarhus University Citationformats

ID: 170714951